well it was awesome in the beginning..and yes he is not so overwhelming but he sems to be agitated... and restless... almost like he is trying to cover up..overcompensate ... or act like he is so incrediblyh bored and just cant contain himself..anyone else notice this... he takes it for adhd behaviour related to his seizure disorder... im on the fence about it... always... everytime time with a new med... you start to see wierd stuff... 3 months later. anyone else notice behaviour changes on kapvay? My son is 7.
17 Jan 2012
Hello lucican. I wish I could say something to make you feel better. Its very true, something comes out, meaning another drug, things go fairly well, then theres what you're describing how your son is struggling in his world at the moment. I really think that although it might be a drug that does good work, at the moment, its not or certainly doesn't seem to be helping. I'd suggest you talk to his doctor, voice your concerns, and reevaluate the course of treatment. Best wishes along with good health to both of you.pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started taking Vyanese and tonight started taking Kapvay, just curious if anyone is doing the same thing? any reaction, positive, negative signs... ...
1 answer • 31 Jul 2011
My 6 yr old son just started Kapvay 8 days ago. The first week, he took .1mg at bed time only. We just added the .1mg to the morning and he took a ...
2 answers • 12 Jan 2012
2 answers • 18 Sep 2012
My 9 year old has been on clonidine for 5 years to help him sleep. 3 days ago, his dr replaced his clonidine with kapvay .1mg and now he has been ...
4 answers • 13 Jul 2013
I notice my face darkening after using clonidine for one week. What should I do?
0 answers • 1 Sep 2015